# SDR USAA2013040400001

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 40,068 hours, 16,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DOOR 2R WILL NOT STAY IN ARMED WHILE IN FLIGHT.  MAINTENANCE ADJUSTED 2R DOOR GIRT BAR FITTINGS IAW AMM 52-13-22.  PRESSURIZED AIRCRAFT TO 7 PSI.  ALL ECAM INDICATIONS ARE NORMAL.
